I took my first Diflucan pill yesterday. I felt like things were a THOUSAND times worse than EVER. I couldn't really do anything...I couldn't type - it was like my brain just wouldn't tell my body the right things to do. I had a hard time placing my hand over the light switch to turn it off. It felt SO WEIRD.
I'm 5 days into treatment...I don't know if it was the Diflucan or what (that is the only variable that changed yesterday besides not getting much sleep the night before). I only took the pill because I was getting a yeast infection and I wanted to stop it. Screw that! I'm doubling up on the probiotics before I ever touch Diflucan again.
On the up-side...I woke up today and SO FAR it doesn't feel like the ground is moving beneath me so much.
Maybe it was some die off...maybe it's the treatment...who knows...but I don't know if I could suffer with taking Diflucan every day (I'm supposed to but I thought it would be too much for me).
Did anyone else have serious problems with this drug?